Finite soluble and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order

Khukhro, E. I. (2000) Finite soluble and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order. Siberian Mathematical Journal, 41 (2). pp. 373-388. ISSN 0037-4466

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15670
Deposited On:19 Nov 2014 16:02

Repository Staff Only: item control page